Hello ____(Patient name removed for privacy reasons), So what you have described sounds very similar to an Upper Respiratory Tract Infection. Since you had cold as the first presentation, having allegra for just one day doesnt really help. You have said that you had throat infection after that (In reality, we would like to have a more detailed history about your throat pain, sputum etc to narrow down to a diagnoses, but lets proceed for now). You also tell us about headache and weakness, and this in totality points to a viral problem. The medications given to you are an antibiotic, multivitamin (since azithromycin causes diarrhoea) and cetrizine. These are absolutely fine, but we feel that if this is a viral infection, the antibiotic might not be really required. However, it will act as added protection, which wont have any major side effects for a short course and will just give added protection. As for your query, since this appears to be a viral infection, you should definitely take rest and drink plenty of fluids. You can go to work, but if there is too much weakness, and a spike in fever, you better take rest. You should recover from Viral within 4-5 days under normal circumstances..
Dear (Name removed for privacy reasons), Thank you for writing to us. As per our records Paracumin is not an approved anti cancer drug. Can you please email us the prescription by Doctor who has recommended this drug with Diagnosis. We will try to get further information accordingly. In case you need second opinion, we can help arrange that from a renowned Cancer specialist as well..
Hi (Name removed for privacy reasons), Thanks for writing to us. There can be many reasons for tingling and pain in toes. Common ones include Diabetes, Nerve problem (Neuropathy), Vitamin Deficiency and many others. You will need to see a Doctor (Either a Internal Medicine specialist or a Neurologist) for a detailed examination followed by some tests if required. Depending on where you stay, we can guide you to the right doctor. Feel free to write to us for further help..